MAUDE Adverse Event Report: BODY VISION MEDICAL LTD. LUNGVISION SYSTEM; System, image processing, radiological

BODY VISION MEDICAL LTD. LUNGVISION SYSTEM; System, image processing, radiological
Model Number LV105502
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Though the device malfunctioned, the clinician was able to perform biopsies with no injury to the patient.However, because of the hardware error, the patient probably experienced a delay in the procedure which caused them to have additional exposure time to radiation and additional time under anesthesia.Thus, in conclusion, though the hardware malfunctioned and caused additional time under anesthesia and additional exposure to radiation body vision medical ltd.Is filing this adverse event report in an abundance of caution.
 
Event or Problem Description
During the procedure the computer power was repeatedly lost.The user lost lesion image and location and could not continue sampling from the accurate location.Biopsies were taken but the case was eventually aborted and not finished as planned.

Brand Name
LUNGVISION SYSTEM
Common Device Name
System, image processing, radiological
Manufacturer (Section D)
BODY VISION MEDICAL LTD.
7 hamada st.
herzliya, 46733 41
IS  4673341
Manufacturer (Section G)
BODY VISION MEDICAL LTD.
7 hamada st.
herzliya, 46733 41
IS   4673341
Manufacturer Contact
benny krauz
7 hamada st.
herzliya, 46733-41
IS   4673341
MDR Report Key15914881
Report Number3014491269-2022-00003
Device Sequence Number14552163
Product Code LLZ
UDI-Device Identifier07290017652085
UDI-Public7290017652085
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K183593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLV105502
Device Lot NumberLVS21002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Initial Report FDA Received Date12/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown